# SDR WTAA950136

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N455UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120163
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Lightning Strike
- Location: Fwd Fuselage
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

PDX - LIGHTNING STRIKE REPORTED ON RADOME.  MAINTENANCE INSPECTED AIRCRAFT PER EMBRAER EMB-120RT MM 05-50-01.  NO DEFECTS NOTED, AIRCRAFT RETURNED TO SERVICE.  (X)
